Journal of the Mathematical Society of Japan

Comparison theorems for functional differential equations with deviating arguments

Taka\^{s}i KUSANO and Manabu NAITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 33, Number 3 (1981), 509-532.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239802173

Digital Object Identifier
doi:10.2969/jmsj/03330509

Mathematical Reviews number (MathSciNet)
MR0620288

Zentralblatt MATH identifier
0494.34049

Subjects
Primary: 34K15

Citation

KUSANO, Taka\^{s}i; NAITO, Manabu. Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 33 (1981), no. 3, 509--532. doi:10.2969/jmsj/03330509. https://projecteuclid.org/euclid.jmsj/1239802173


Export citation